Lybrate.com has a number of highly qualified Neurosurgeons in India. You will find Neurosurgeons with more than 26 years of experience on Lybrate.com. You can find Neurosurgeons online in Kolkata and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Accident Injuries Treatment
Head And Neck Cancer Surgeries
Anterior Segment Surgery
Endoscopic Skull Base Surgery
Brain Suite Treatment
Brain Tumor Surgery
Cancer Pain Management
Column Traumatology Procedure
Csf Rhinorrhoea Repair Procedure
Decompression Microvascular Surgery
Deep Brain Stimulation Procedure
Treatment of Disc Prolapse
Treatment Of Disk Slip
Submit a review for Dr. Nripen BhaumikYour feedback matters!
Sir I m taking stalopam plus from 4 months. I feel positive. Now I have been switch to stalopam 10. I am now suffering from sleeplessness. And some tensions and depressed some time in day. Tell me what to do for my sleep. I want to get rid of these medicines.
My father is facing quite a lot problem in speaking and swallowing (solids and semi solids) His words are not clear and the jawline muscles are contracting when he is chewing. Is it similar to parkinson. We have consulted a neuro but there no relief. The medication has been taken for almost 2 years now. Is parkinson curable?
I am 42 years male. I am suffering from chills; cold n shivering from last 2 days. I have taken medicine as well but haven't got any relief. What should I do now?
My wife is aged 45 and she is having body pain since last 15 days. Since last 2 days she is also complaining about back shoulder pain stretching towards neck. Sometimes she also feel numbness in left arm. What could be the possible reasons?
Mine father is suffering from stroke. From last one year physiotherapy is started from last year only he is having one left side full.But now he can sit and walm slowly slowly but he can not walk on stairs when he will be able to walk on stairs.Nuorologist is seeing him should i change the doctor
I had pain in my right side body. From head to toe. Sometimes in right back side of head got dumb. Mostly elbow of right hand had pain, its more on bending hand from elbow, this pain is very much. Sometimes right eye had also pain. Like got pressure in eye, in short full right body. Pain. I also tried some exercise but it increase the pain.(Full day using computer. I think its due to continue use of it) please give proper solution. Thanks.
Can I control shivering hands so that I can write. Can energy level be increased so that I can walk properly without falling down I have fallen down twice since last 5months. I am a old man of 65years suffering from parkinson. Please give useful tips on parkinson.
I had epilepsy problem some twenty five year ago. I gradually reduced the dosage and I was alright. Bud suddenly had an attack yesterday. What should I do.
I am suffering from L4,L5 & S6 nerve problem. I have lot of pain while sleeping & walking. My right leg frontal soul has a feeling bread . I am unable to put my leg firmly on the ground. Is there any solution for this? I am a diabetic 7 suffer from neuropaathy.
I have been suffering from sleep disorder for the past few years. Without the support of sleeping tablet or a couple of alcoholic drink I will not be able to sleep. If I don't take either of this it will take a very long time to fall asleep and that too will be a very disturbed sleep. Please give me some advice to overcome this.
I am a 50 years old male suffering from ED (Erectile dysfunction) since May 2003. I had a major accident in May 2003 in which I had blood clots in RHS of my brain hence my left hand and left leg got effected. Since then there is a lot of stiffness in my effected limbs, its sort of a paralysis. My physical movement got limited and hence the sexual problem. Please help.
On 4th April 2015 I got an Epilepsy attack in morning around 5 A.M. My wife told me that whole body got folded and after Epilepsy I was feeling vomiting issues. After 5 days I realized that some sound is coming from my mind or Ear I do not know but it is coming continuously. Till then I have contacted many Neuro /ENT .Some one says its Tinnitus and I have started medicine. Epilepsy : Encorate Chrono 500 MG two times (Regularly). For Tinnitus : Bilovas and rejunex cd. Some of my friends have told that you are not taking correct medicine for Epilepsy so you are hearing this sound as an side effect. I am not sure because all 3 Neuro doctors have prescribed me same medicine for Epilepsy. Kindly suggest me that if this can be the case or not. I am really confused and getting depressed / anxiety issues now.
My mother in law has some problem like specified in discharge summay. What does it say and what we have to do. 1. Chronic liver diseases with portal hypertension idiopathic 2. Dilated cardiomyopathy with left ventricular failure 3. Hypothyroidism 4. Seizure disorder.
Respected sir. I have head tingling and numbness in legs and hand, I Consult doctors he told me because of anxiety, and he gave me medication, but don't help me same as before, could I know how long it will take to cure. Presently am using medicine paratox 10mg, tizindine 2mg. Please suggest me.
Sir, on 2.8. 15 I suffered seizure 1st time in my life of 54 yrs age, suffered left shoulder dislocation. As per ortho and neurologist advise I took rest for 3 weeks after my shoulder joint was set and have been using lavaraticam, calcium, antacid and other tabs prescribed. Is there a possibility of recurrence of seizure in next 6 months r so? can I drive 2 or 4 wheeler now? if not when?
My cousin (age 44 years) got first fits 15 days back. Then he lost memory for 8 hours. Then consulted neuro surgeon and under went all brain related tests and MRI scanning. All reports are normal. Why fits has come and lost short time memory? Is there chances fits again?
Your mother has often yelled at you for playing video games for long hours, but obviously you haven’t paid heed to it. Such is the obsession with video games that they don’t let you rest unless you have championed all the levels in the virtual interface. Here is the source of all problems. Studies have revealed that video games have a direct relation to neuropsychiatric problems. As a result, many health experts across the world consider video game as a kind of health abuse.
People who play action-oriented video games are at higher risks. The more you indulge in these kinds of games, the more they are going to affect the hippocampus section of your brain. It is that part of the brain which is considered to be the centre of your nervous system, memory and emotion. Reduced hippocampus volume may make person vulnerable to multiple neuropsychiatric complications. Let us see some of the signs, which may indicate the onset of certain complications arising from an over indulgence in these games.
1. You spend hours on the computer or related gaming devices and devote lesser hours for your family and friends
2. You get agitated when someone stops you midway through the game
3. You become socially isolated and show signs of occasional mood swings
4. You are unable to keep a track of time once you start playing
5. You repeatedly neglect your studies, resulting in a dip in performance at school
Why does this happen?
All of the above signs indicate that sooner or later you might develop neurological problems. When you spend an excessive number of hours on playing and navigating through the games, the ‘hippocampus’ portion of your brain shows signs of decreased gray matter. As a result, the volume of the hippocampus shrinks, causing severe nerve related disorders such as schizophrenia, Alzheimer’s disease, dementia, depression, and overall general stress.
One of the biggest reasons behind this is a lack of self-control. Most of the video games will encourage you to steal cars, run away after a theft and kill your enemies. Moreover, if you succeed, you are rewarded. This naturally unleashes a blatant urge for the gratification of all these awkward desires in your real life too. Hence, once you are encountered with the reality, you tend to show violent behavior. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.